# SDR AWXA9700002

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 849029
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEATS 1-L TO 8-L EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY BATTERY AND F-1 FUSE, OPS CHECK GOOD.
